| Model Number |
N/A |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Joint Dislocation (2374)
| Date of Event |
04/26/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant devices - persona cruciate retaining cemented femoral component narrow left size 8 catalog #: 42502006401 lot #: 64431239,persona natural cemented stemmed tibial component left size e catalog #: 42532007101 lot #: 64760707, persona medial congruent articular surface left 11mm catalog #: 42512100811 lot #: 64766656, persona tapered cemented stem extension 14mm catalog #: 42557000114 lot #: 64601029, 2.5mm female hex screw 25mm length catalog #: 42509902525 lot #: 64895460, 2.5mm female hex screw 25mm length catalog #: 42509902525 lot #: 64841895, palacos r + g bone cement catalog #: 66022663 lot #: 96204851.Report source - foreign: (b)(6).The complainant has indicated that the product will not be returned to zimmer biomet for investigation, as the device was damaged upon extraction.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Investigation incomplete.
Event or Problem Description
It was reported that the patient underwent a knee arthroplasty revision to address patellar dislocation approximately five (5) months post-operatively.Initial operative notes did not identify any intraoperative complications.Attempts have been made, however, no additional information is available at this time.
Event or Problem Description
No further event information available at the time of this report.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected updated: b7; g3; h2; h3; h6 reported event was confirmed by review of medical records noting patient experienced a fall and underwent a revision due to dislocation of the patella.Dhr was reviewed and no discrepancies were found.The root cause is unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.